MathSciNet Relay Station
MathSciNet bibliographic data
MR1938840 47H09 (49J53 65J15)
Zhou, Yuying; Chang, Shih-Sen Convergence of implicit iteration process for a finite family of asymptotically nonexpansive mappings in Banach spaces. Numer. Funct. Anal. Optim. 23 (2002), no. 7-8, 911–921.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement